| Model Number |
6CN75ER |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 - concomitant product: 6cn75er - 7.5mm adt flex evac 6cn75er trach reuse - 202401141x medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the patient had first time tracheotomy procedure and the tracheostomy tube did not seal properly due to a leakage.The trach was replaced.It was also stated that the physician tested another trach but could not use as it was also leaking.